I was wondering if one does pain pills often and then they go with out a few days, could this cause them to be a real bad move. I got a friend on here that told me to ask my bf to take a drug test, he rolled his eyes when I asked. He will go from being super sweet to nasty and evil looking mean. I am just wondering if this could be a sign. His wife died almost three years ago of an overdose of pain meds and street drugs. I thought maybe he was doing something cause it don't seem right to change up moods like that. .
Trust me, if your friend is withdrawing from pain meds you will know. There are plenty and I mean plenty of physical symptoms. Just to name a few, he will have excessive sweating, feel hot and cold at the same time, he'll have body and bone aches, depressed, the shakes/chills, and fevers. If he has any of these in addition to his mood swings, then yes, he could be withdrawing. But it also depends on what kind of pain pills you are talking about. I'm referring to opiate withdrawal.
oh yes, i do understand that it could be bipolar as well because I have bipolar. He does have back problems. He changes so much that it is like he is a different person. I am talking about percts. I know for a fact he took two last week. I just know remembered that.
I know when I was hiding my addiction, I was in bad moods every time I couldn't get my pills. And when you are addicted for so long, you aren't even happy when you have pills. You are constantly irritable. At least I was and I know most others are as well. Everyone is different. Me and my husband were addicted to Oxy's together and I lost him over 3 years ago to an overdose. If they were married, chances are he knew of her addiction and maybe was taking part in it. But you never know. I could be wrong. To me, it sounds like something is up. But I don't know. It could be any number of things.
Oh, I know he bought them for her. He told me he had to buy them because she would be in a bad mood and she got to the point where she had to have them or she was sick. She didnt' work so he did help her buy them. I am not sure what happened at the end of her life. All I know is she got into to hard street drugs. He said he didn't do pills with her. I don't know.
I was the friend that told you to ask him, but Kris, this is so much more than drugs with this man. You tell me he hates you, he tells you to stay away from him and puts you down. He has told you he is weird himself and not to date him. He drinks, he puts down his own child in your belly and tell you not to mess with him. He told you he will run from this kid and you. Ummmmmm, do what is right for you and your kids, this man is dangerous and it has so much more to do then drugs.I truly believe you and your kids are in danger. Since i know this whole story, ill tell ya again this man is evil and it's only a matter of time before he hurts ya. I read your post on the relationship forum and everyone told ya the same on there. Please have some self respect. Sorry if this was harsh, but wake up. You know i care, but this is crazy. Drugs are no excuse for this!
also some people flip out, and if they are abusers of drugs or people it can get real bad, and if u have kids to care for, you should get em away from this guy.
and dont think ur kids wont notice if they see this guy using any drugs ( even when they are young) i still remember seeing my parents do cocaine and other drugs when i was a toddler and telling me it was a secret.
i still remember.
and have become an addict myself.
im not saying that would def. happen but thats just a slippery slope of slop that it sounds like u should get away from.
Hey kris...this could be a number of things. Often drug abuse and mental illness overlap. Suffering the kind of loss he has will def play a part on him emotionally but, it is not your responsibility to "fix him"! I know it is sad to watch a friend fall to pieces but, it is your job to step in and tell your friend they need help (whether mental help or drug rehab) and than it is your job to take care of yourself and ur children. You did to protect yourself trust me...my sister is a heroin addict and I let her addiction over take me so bad that it has now become my problem. I started using to cope with all the pain and now I'm working on a life for myself. Trust me you need to watch out for yourself there is nothing you can do unless your friend WANTS help and wants to change! All you can do is show him the way and hope he takes the fight path!
Best of luck to you...always here if ya need me :)
Have you ever done therapy or tried any antidepressants for your bipolar? It seems like you have a lot on your plate my dear and it can't hurt to talk to someone. I'm all hears as well if u need me. This is not an easy road we are all on but, I still believe there is a light at the end... :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.